# SDR IXXA9900033

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Contaminated
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM ONT TO SAN, THE NUMBER ONE ENGINE FLAMED OUT AT THE TOP OF CLIMB.  THE FLIGHT CREW RELIT THE ENGINE FOLLOWING COMPANY PROCEDURES, THE FLIGHT CONTINUED TO SAN FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE ENGINE IN ACCORDANCE WITH THE CFM MAINTENANCE MANUAL WHICH REVEALED MOISTURE IN THE NUMBER ONE MAIN FUEL TANK AND FILTER ASSEMBLY.  MAINTENANCE REMOVED THE MOISTURE AND REPLACED THE MAIN FUEL FILTER AS PRECAUTIONARY.  MAINTENANCE PERFORMED A MAXIMUM POWER ASSURANCE CHECK IN ACCORDANCE WITH THE COMPANY JRH BOOK WITH NO DISCREPANCIES NOTED.
